Monday, January 22, 2007

Trust me to get a bizarre side effect.

My brain's map of my body has gone totally cattywampus.

I'm on day four of my slow, careful taper.

Last night I went to bed my usual self; in other words, I was five-two and about 175 pounds.

This morning I am at least five-seven and skinny. And flat-chested.

Oh, and my arms are each about eight feet long. And my joints have been oiled with WD-40, so they're very loose.

It's weird, but not unpleasant. And having eight-foot-long arms sure makes it easier to get a fresh cup of coffee without leaving the couch.

4 comments:

girl_in_greenwood said...

Kick ass! Can you reach the top shelf in the kitchen without the stepstool now? If so, I need to take what you're taking... (I'm 5 foot nothin' myself).

GingerJar said...

Reminds me of when I was trying to wean off of Paxil many years ago, before the dangers were well reconized. I was doing the 1/2 pill twice a day taper...and had a few regular pills I could cut in 1/2. I dropped off the new script for the lower dose to the pharmacy to put *on file* .... I, in my stupidity, waited until I was totally out of pills on a Friday...of a 3 day Holiday weekend....to get the script filled, when I went to pick it up the Pharmacist had refused to fill the RX due to the computer showing I had already *filled* the aforementioned script!!! Well to make a long story short, it was too late to call the doc, and the psycho pharmacist (who had screwed up my RX's before....issuing BP pills for Paxil and giving me the BP pills also in another bottle...the month before...I swear he was sampling the merchandise!!!)would not fill my prescription...so it was cold Turkey for me....

Two days later I recall sitting in front of my dresser, on the floor, diaphoretic, shaking, unable to stand up, BP out the roof and unable to close my eyes, due to the hallucentations that gave me (specifically giant eye-ball's flying at me ... and flashing lights). I lived 15 miles out-of-town in rural East Texas. I was not a medical person...I did not know better....I really thought I was dying (Well I didn't but I felt like it). I didn't sleep for at least three days. I promise I will never take another *pink* pill as long as I live.

WEll, as long as your arms are 8 feet long, maybe you could grow a few more...as nurses we could all use 8 arms....8 feet long...able to chart and flip patient's without help....WOW.

may said...

thanks at least i won't find it shocking when apatient asks: "nurse, why are my arms growing longer?"

seriously, i hope you are okay :)

hannah said...

Buaha!

It took me six months of tapering off *liquid* Effexor, plus Prozac, to get from 120 mg to 37.5 mg. (But I'd been on it for over six years by that point.) Growing eight foot arms is the only side-effect I didn't experience. Have you started getting the brain zaps yet? Any sudden-onset OCD tendencies? Teh creepy-crawling DTs?

You have my immense sympathy, dear.